Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: headachequeen

Posted by bruce_w6 on April 30, 2004, at 19:18:47

In reply to headachequeen bridgey1128, posted by headachequeen on April 30, 2004, at 18:55:32

I had the EXACT same problem with the mind racing and sleep. "THE CURE IS" 12.5 mg of Seroquel (1/2 of a 25 mg tablet). This will stop the mind racing and you will sleep 6-9 good hours. It is not enough to effect anything else. When you wake up you may still have it but tou will sleep peacefully.


> > I have bipolar 2 and before I was on topomax I would lie there forever at night trying to go to sleep and my mind would just race from one thing to another. Usually they would be like worse case scenarios. It would keep me awake at night for a couple hours sometimes.
>
>
> I do not have the bipolar problem but I do sympathise...
> one of my problems is not being able to turn off my mind and as a result not being able to get to sleep at night. Therefore, I do my best sleeping in the morning sometime between 0600 and noon... when the rest of the world seems to think that people should be up and at it...
> employers have the up and at it idea too <sigh>
> My best ideas come to me at night when the rest of the world, husbands included, is asleep...
> or wants to be asleep...
> and for this the topomax DOES NOT HELP at all...
> I take much higher doses of it than you do, Bridgie and I still find my brain spinning the way it always has...
> the only way I can get it to stop is to take the effexor and the zyprexa and head into zombie-land and that is not in the equation for me. I will not agree to it at all..
> therefore, having made my decision, I have to live with it
> So, I know, I know, I ought not to complain when I feel sleep-deprived and wonder how to get through the day...
>
> and speaking of sleep-deprived, I met with mr. neurologist who doesn't seem to listen to anyone or anything.
> He had a letter from my physician who explained that he did not think that my taking other meds to help me cope with the side effects (nausea, abdominal pain, and severe 'tingling' in hands and feet among others) was really a great idea, especially when the tegretol was obviously not working, was there another anti-seizure med that could be prescribed? He also pointed out that the seizures had lessened, as had the side-effects since I had been on topomax and that we were ecstatic about the reduction in migraines (and in weight) but that the extra medication to cope with tegretol did not seem wise.. and we would like to see an end to break-through seizures...
> so the neurologist asked questions which I answered... and he prescribed a new med...
> which turns out to be a medication to prevent the side effects to tegretol....
> one that causes the same side effects in most people!!!
> Here I am trying to eliminate the nausea and abdominal pain and it causes it...
> I want to eliminate the extra medication and he leaves me on Tegretol and prescribes another med to help me stay on the stupid stuff with never a word as to why
> Instead he arranged for me to go for another eeg, this time sleep-deprived and without benefit of caffeine either... oh joy...
> I am fit to be tied at this point...
> and now down to a size eight... seems this new med also has a weight loss side effect...
> when next I write I shall be vanished from the face of the earth...
> kat


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bruce_w6 thread:5053
URL: http://www.dr-bob.org/babble/20040429/msgs/341961.html